Short version --- 49 female, relatively good health but overweight. Was working out (treadmill and elliptical) 3-4 times per week.
October 2014 -- Came home after workout and got out of car too fast, heard a loud pop and had extreme pain. Could not bear weight on leg. Had xrays and MRI and was told slight calf tear and meniscus tear caused Baker's cyst which had burst. Dr. said nothing to be done but let it heal. Stopped working out. Did RICE and alternated hot/cold therapy. From the first injury, I developed a problem with a locking behind my knee --- it's random but has occured about 5-6 times in past 8 months. The locking feels like there is a tendon stretched from my hamstring to calf behind my knee and when it locks, it feels like it would be better to take the leg off than try to unlock it. I've broken bones and cut a tendon in my arm before and not had that much pain. Through other sites, I found the best solution is to apply heating pad and massage it firmly until it releases. It also helps to not tense up (easier said than done).
Since the original injury, I also have continued leg swelling --- usually most noticeable in ankle and foot of injured leg.
Twice I have had it lock so badly, it felt worse than the original. The doctor thinks I just need to warm up my calves better and that I have been continuing to develop synovial fluid cysts. I have not returned to my workouts but do walk when I can.
My last re-injury of it yesterday has left me wanting to seek another opinion. After standing up quickly there was a loud pop, immediate leg swelling and the worst pain. Despite many attempts at bracing it, heating it, cooling it, relaxing it, I could not get it unlocked and pain-free for over 6 hours. There has to be something that can fix this. Has anyone else had this problem?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?